To cite this record: http://ddd.uab.cat/record/91305
Boundedness of rough integral operators on Triebel-Lizorkin spaces
Al-Qassem, H. M.
Cheng, L. C.
Pan, Y.

Date: 2012
Abstract: We prove the boundedness of several classes of rough integral operators on Triebel-Lizorkin spaces. Our results represent improvements as well as natural extensions of many previously known results.
Rights: Tots els drets reservats
Language: Anglès
Document: article ; recerca ; publishedVersion
Subject: Singular integral ; Oscillatory integral ; Marcinkiewicz integral ; Rough kernel ; Triebel-Lizorkin spaces
Published in: Publicacions matemàtiques, Vol. 56, Núm. 2 (2012) , p. 261-277, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_56212_01


17 p, 344.3 KB
 UAB restricted access

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques

 Record created 2012-06-14, last modified 2014-02-19



   Favorit i Compartir
QR image